# SDR AALA20071753

- Difficulty date: September 16, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT AT OVERHEAD FIRST CLASS GALLEY MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT OVERHEAD FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
